Keywords: initial boundary-value problem, blow-up of a solution, bounded Lipschitz domain, Sylvester's criterion.
@article{MZM_2011_90_4_a9,
author = {E. V. Yushkov},
title = {Study of the {Blow-Up} of {Solutions} of {Systems} of {Equations} of {Hydrodynamic} {Type}},
journal = {Matemati\v{c}eskie zametki},
pages = {613--629},
year = {2011},
volume = {90},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_2011_90_4_a9/}
}
E. V. Yushkov. Study of the Blow-Up of Solutions of Systems of Equations of Hydrodynamic Type. Matematičeskie zametki, Tome 90 (2011) no. 4, pp. 613-629. http://geodesic.mathdoc.fr/item/MZM_2011_90_4_a9/
[1] A. P. Oskolkov, “O nekotorykh nestatsionarnykh lineinykh i kvazilineinykh sistemakh, vstrechayuschikhsya pri izuchenii dvizheniya vyazkikh zhidkostei”, Kraevye zadachi matematicheskoi fiziki i smezhnye voprosy teorii funktsii. 9, Zap. nauchn. sem. LOMI, 59, Izd-vo «Nauka», Leningrad. otd., L., 1976, 133–177 | MR | Zbl
[2] M. O. Korpusov, A. G. Sveshnikov, “O razrushenii resheniya sistemy uravnenii Oskolkova”, Matem. sb., 200:4 (2009), 83–108 | MR | Zbl
[3] A. G. Sveshnikov, A. B. Alshin, M. O. Korpusov, Yu. D. Pletner, Lineinye i nelineinye uravneniya sobolevskogo tipa, Matematika i prikladnaya matematika, Fizmatlit, M., 2007 | Zbl
[4] H. A. Levine, “Some nonexistence and instability theorems for solutions of formally parabolic equations of the form $Pu_t=-Au+\mathfrak F(u)$”, Arch. Rational Mech. Anal., 51 (1973), 371–386 | MR | Zbl
[5] R. Temam, Uravneniya Nave–Stoksa. Teoriya i chislennyi analiz, Mir, M., 1981 | MR | Zbl
[6] I. G. Petrovskii, Lektsii po teorii obyknovennykh differentsialnykh uravnenii, Nauka, M., 1970 | MR | Zbl
[7] V. P. Demidovich, Lektsii po matematicheskoi teorii ustoichivosti, Nauka, M., 1967 | MR | Zbl